# SDR DHL9974101C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Heat Shield
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING LEADING EDGE INTERIOR ANTI-ICE HEAT SHIELD IS CRACKED AT 3 ATTACH RIVETS.  CUT OUT DAMAGED SECTION INSTALLED DOUBLER PER SRM 57-30-4, 13 BY 7, N/R 1440.
